# SDR 2016FA0000499

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: General aviation
- Aircraft: N5ZR
- Make and model: Beech 58
- Aircraft serial: TH2128
- Engine: Cont IO550C
- Engine time: 1,060 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655494D
- Condition: Corroded
- Location: Engine
- Part time: 1,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CYLINDER BARREL HAD RUST AT THE INSIDE TOP OF THE CYLINDER AND A SPOT OF RUST 1/4 TO 1/2 DOWN INSIDE OF THE CYLINDER.
